Depression and anxiety..My side effects at 50 were horrible. So sick to my stomach and anxiety off the chart. Hung in for 6 days then called my Dr and she put me down to 25. Side effects have eased up but still feel that "alone" feeling. Worse in the morning. When will I start to feel more like myself? Any input would be truly appreciated.
Hi. Firsty let me say how sorry I feel for you and can relate to what you are going through. I have tried a lot of things to treat Anxiety and depression with mixed results over the last 25 years. Lorazepam was a disaster and I had to spend a week in detox ward. Serequel worked fairly well but caused severe drowsiness so mornings were bad. Recently I have been taken Mirtazapine and Propananol which have been working fairly well with odd bad days as always . This combination stops me from feeling like a zombie all day. I have diazepam for emergencies but only take when absolutly neccessary as like the Lorazepam they can get abused very easily. I have found that mental health professionals are the best option as GPs are fairly clueless in this field. I hope I have helped a little and you get to manage your illness . Regards
kldiro; Really your getting close to the break you get when you start taking the Zoloft You can get even more symptoms and increase in what the doctor is trying to help us with. But what they don't tell us this when we start it. But the first 1 to 2 weeks is or can be pure heck on you And in your case where you need to start with the least amount and slowly increase it over time and normally when you start to feel better from it the change of going back up is not near as bad. So any way you're right in there where you should be feeling better soon then it continues to get better for you until you reach 6 to 8 weeks where you reach the blood level So do your best you should be feeling better anytime now. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2012 • 6 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer
Posted 10 Jul 2013 • 3 answers
Posted 7 Dec 2016 • 1 answer
Posted 26 Aug 2017 • 0 answers